# SDR EISA98253

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED DURING FLIGHT, WITH A POSSIBLE PRESSURE LOSS, RESULTING IN AN AIR TURN BACK TO EDI.  FOUND BROKEN WIRE REPAIRED IAW MM CHAPTER 20 AND 52.  OPS CHECK GOOD OK FOR SERVICE.  (M)
